Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 601643, 5 pages
http://dx.doi.org/10.1155/2014/601643
Research Article

A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation

1State Key Laboratory of Oil and Gas Reservoirs Geology and Exploration, Southwest Petroleum University, Chengdu 610500, China
2Key Laboratory of Numerical Simulation of Sichuan Province and College of Mathematics and Information Science, Neijiang Normal University, Neijiang 641112, China
3Department of Basic Sciences, Shenyang Institute of Engineering, Shenyang 110136, China

Received 26 February 2014; Revised 12 March 2014; Accepted 12 March 2014; Published 9 April 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Na Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Na Wei, Cheng-Xi Liu, Teng Hu, and Fu-Cai You, “A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 601643, 5 pages, 2014. https://doi.org/10.1155/2014/601643.